# SDR DL764070199

- Difficulty date: March 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 21,585 hours, 7,004 cycles
- Engine time: 10,903 hours, 4,122 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Inoperative
- Location: Apu
- Part time: 10,903 hours, 4,122 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU BLEED VALVE WILL NOT OPEN.  REPLACED APU BLEED VLV PER MM 36-11-10-404-014.  LEAK CKS GOOD.
